# SDR 99ZZZX190

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90502
- Make and model: Beech D18S
- Aircraft serial: A346
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Part time: 4,800 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE LEFT SIDE BETWEEN THE BELLY OF THE FUSELAGE AND THE WING ROOT WHILE THE AIRCRAFT WAS IN THE LEVEL POSITION.  TAIL WAS SET BACK DOWN ON THE GROUND AND LEAK STOPPED.  SEAT WAS PUT BACK TO LEVEL AND THE LEAK STARTED AGAIN.  FOUND THE MAIN 76 GALLON LEFT TANK FUEL LINE LEADING TO THE FUSELAGE, UNDER THE BATTERY BOX, VERY HARD TO SEE.  YEARS OF BATTERY SPILL HAD CORRODED THE ALUMINUM FUEL LINE AND CAUSED A PIN HOLE LEAK ONLY WHEN THE AIRCRAFT WAS IN THE LEVEL POSITION OR FLIGHT.
